# SDR UPS07550241

- Difficulty date: June 28, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 24,502 hours, 16,986 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON, AFT BULKHEAD (LT) LOWER, INNER AND OUTER SURFACE HAS A CHAFED/GOUGES.  MILL AND NDT WERE DONE ON TRAV NR T7/689684.  HFEC WAS DONE ON TRAV NR T7/689684.  MILLED AREA 1.25W BY 2.1L BY .080 REMOVED ORIGINAL THICKNESS SHOT PEENED AREA PER SOPM 20-10-03 REF EA NR 757-5451-27-A1703 PRELIMINARY 1.
